I had taken Depo in October and my next injection was Jan 9. I had not gone in to get it and have been sexually active this past month, I didn’t use protection. I haven’t gotten my period since, and the last time I had it was the beginning of October. Can I be pregnant or is it just one of the Depo's symptoms?
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2014 • 1 answer
Posted 3 Feb 2015 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Provera - I am due for my 3rd depo injection in 3 days, and each month I have had my period on time?
Posted 3 Feb 2016 • 0 answers
Posted 20 Apr 2016 • 1 answer